×

Found 26 Documents (Results 1–26)

Approximation of generalized Poisson integrals by interpolating trigonometric polynomials. (English. Ukrainian original) Zbl 1530.42002

Ukr. Math. J. 75, No. 7, 1081-1107 (2023); translation from Ukr. Mat. Zh. 75, No. 7, 946-969 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Uniform approximations by Fourier sums on the sets of convolutions of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1525.42002

Ukr. Math. J. 75, No. 4, 621-651 (2023); translation from Ukr. Mat. Zh. 75, No. 4, 542-567 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic estimates for the best uniform approximations of classes of convolution of periodic functions of high smoothness. (English. Ukrainian original) Zbl 1462.41013

J. Math. Sci., New York 252, No. 4, 526-540 (2021); translation from Ukr. Mat. Visn. 17, No. 3, 396-413 (2020).
MSC:  41A50 42A10
PDFBibTeX XMLCite
Full Text: DOI arXiv

Asymptotic equalities for best approximations for classes of infinitely differentiable functions defined by the modulus of continuity. (English. Russian original) Zbl 1352.42006

Math. Notes 99, No. 6, 901-915 (2016); translation from Mat. Zametki 99, No. 6, 904-920 (2016).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI arXiv

Order estimates for the best orthogonal trigonometric approximations of the classes of convolutions of periodic functions of low smoothness. (English. Ukrainian original) Zbl 1377.42001

Ukr. Math. J. 67, No. 7, 1038-1061 (2015); translation from Ukr. Mat. Zh. 67, No. 7, 916-936 (2015).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Estimations of the best approximations for the classes of infinitely differentiable functions in uniform and integral metrics. (English. Ukrainian original) Zbl 1351.42004

Ukr. Math. J. 66, No. 9, 1393-1407 (2015); translation from Ukr. Mat. Zh. 66, No. 9, 1244-1256 (2014).
MSC:  42A10 41A50
PDFBibTeX XMLCite
Full Text: DOI arXiv

Linear approximation methods and the best approximations of the Poisson integrals of functions from the classes \(H_{\omega_p}\) in the metrics of the spaces \(L_p\). (Ukrainian, English) Zbl 1224.41027

Ukr. Mat. Zh. 62, No. 7, 979-996 (2010); translation in Ukr. Math. J. 62, No. 7, 1139-1157 (2010).
MSC:  41A10 41A50
PDFBibTeX XMLCite
Full Text: DOI

On the best approximation in classes of convolutions of periodic functions. (Ukrainian) Zbl 1129.41310

Stepanets’, O.I. (ed.), Teoriya nablyzhennya funktsij ta sumizhni pytannya. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-2617-9). Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta {ïï} Zastosuvannya 35, 172-194 (2002).
MSC:  41A50 42A85 42A10
PDFBibTeX XMLCite

Estimates for diameters and for best approximations of classes of convolutions of periodic functions. (Ukrainian) Zbl 0944.42003

Samoilenko, A. M. (ed.) et al., Fourier series: Theory and applications. Section: Function theory. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 20, 286-299 (1998).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field